Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 302, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 20, 2011, 6:50 PM EDT for Wayne County, Indiana; Darke County, Montgomery County, Preble County, Ohio. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2011, 6:50 PM EDT (22:50 UTC)
- Expired
- Jul 20, 2011, 7:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Wayne County, IN, Darke County, OH, Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:10 PM EDT | TSTM WND DMG | 6 Wsw New Madison, OH | ROOF OFF OF BARN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2184 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WUUS51 KILN 202250
SVRILN
INC177-OHC037-113-135-202330-
/O.NEW.KILN.SV.W.0302.110720T2250Z-110720T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT WED JUL 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
NORTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 730 PM EDT.
* AT 644 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR HOLLANSBURG...MOVING SOUTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW MADISON...
ARCANUM...
NEW PARIS...
RICHMOND...
LEWISBURG...
IN ADDITION...WAYNE LAKES...ABBOTTSVILLE...WHITEWATER...MIDDLEBORO...
CASTINE...SPRING GROVE...ELDORADO AND ITHACA ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 151 AND 156 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 21 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8483 4010 8481 4016 8467 3980 8436
3972 8481 3973 8487 4001 8494
TIME...MOT...LOC 2251Z 339DEG 17KT 3999 8479
$$
ASL2 follow-up statements
389
WWUS51 KILN 202309
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT WED JUL 20 2011
INC177-OHC037-113-135-202330-
/O.CON.KILN.SV.W.0302.000000T0000Z-110720T2330Z/
WAYNE IN-DARKE OH-MONTGOMERY OH-PREBLE OH-
709 PM EDT WED JUL 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN PREBLE...NORTHWESTERN MONTGOMERY...SOUTHWESTERN DARKE
AND EASTERN WAYNE COUNTIES...
AT 706 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR NEW MADISON...MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW PARIS...RICHMOND AND LEWISBURG.
IN ADDITION...CASTINE...SPRING GROVE...ELDORADO...ITHACA...WEST
MANCHESTER...VERONA...OKLAHOMA AND WEST FLORENCE ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8482 4003 8463 3980 8436 3972 8481
3973 8487 4001 8494
TIME...MOT...LOC 2309Z 339DEG 17KT 3991 8475
$$
ASL079
WWUS51 KILN 202332
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT WED JUL 20 2011
INC177-OHC037-113-135-202341-
/O.EXP.KILN.SV.W.0302.000000T0000Z-110720T2330Z/
WAYNE IN-DARKE OH-MONTGOMERY OH-PREBLE OH-
732 PM EDT WED JUL 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN DARKE AND EASTERN WAYNE COUNTIES HAS
EXPIRED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS AND WERE MOVING
OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4001 8482 4003 8463 3980 8436 3972 8481
3973 8487 4001 8494
TIME...MOT...LOC 2309Z 339DEG 17KT 3991 8475
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:20 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 20, 4:20 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT WED JUL 20 2011
.SYNOPSIS...
A HOT AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL DROP TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCATTERED STORMS HAVE DEVELOPED IN THE EASTERN COUNTIES WHERE AN
AXIS OF MOISTURE CONVERGENCE HAS SET UP. ADDITIONAL STORMS MAY
DEVELOP ELSEWHERE WITH THE INDIANA/OHIO BORDER COUNTIES APPEARING
TO HAVE A SLIGHTLY BETTER CHANCE. ALL STORMS WILL SLOWLY MOVE
SOUTH AND BE CAPABLE OF PRODUCING HEAVY RAIN AND SOME STRONG WIND
GUSTS. EXPECT STORMS TO BE MAINLY DIURNAL WITH ACTIVITY
DIMINISHING IN THE EVENING. FAVORED HIGHER NAM MOS FOR LOW
TEMPERATURES.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
APPEARS THAT THURSDAY WILL BE THE HOTTEST DAY OF THIS STRETCH.
GUIDANCE IS IN PRETTY GOOD AGREEMENT WHICH ALSO LINES UP WELL WITH
PREVIOUS FORECAST. SO SAW NO REASON TO VARY FROM THAT. THESE
TEMPERATURES COMBINED WITH DEW POINTS IN THE LOWER TO MID 70S
WILL PUSH THE ENTIRE FORECAST AREA INTO EXCESSIVE HEAT WARNING
RANGE. SO EXPANDED THE WARNING EASTWARD TO INCLUDE THE REST OF
THE ZONES. THURSDAY NIGHT LOWS SHOULD BE SLIGHTLY WARMER THAN
TONIGHT. THERE WILL STILL BE THE POSSIBILITY OF DIURNAL CONVECTION
ALTHOUGH IT APPEARS THAT THIS WILL BE LIMITED TO THE SOUTHEAST
PART OF THE FORECAST AREA.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND. HEAT INDEX
VALUES ON FRIDAY WILL BE AROUND 105 DEGREES OR HIGHER ACROSS MOST
LOCATIONS. DUE TO THIS WENT AHEAD AND CONTINUED THE EXCESSIVE HEAT
WARNING INTO FRIDAY EVENING. WITH SLIGHTLY MORE CLOUD COVER AND
PRECIP COVERAGE EXPECTED ON SATURDAY AND SUNDAY DECIDED NOT TO
EXTEND THE EXCESSIVE HEAT WARNING BEYOND FRIDAY AT THIS TIME. HEAT
INDEX VALUES WILL STILL REMAIN HIGH DURING THE WEEKEND HOWEVER AND
ADDITIONAL WARNINGS OR ADVISORIES MAY BE NEEDED IN THE FUTURE. A
COLD FRONT WILL MOVE THROUGH ON MONDAY AND BRING SLIGHTLY COOLER
TEMPERATURES FOR MONDAY AND TUESDAY. BY WEDNESDAY A RIDGE WILL
BEGIN TO BUILD BACK INTO THE AREA AND THE HEAT AND HUMIDITY WILL
BEGIN TO RETURN.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
LIGHT SHOWERS AND MID/HIGH CLOUDS ON THE INDIANA/OHIO STATE LINE
CONTINUE TO DISSIPATE AS THEY DRIFT SOUTH. SCT CU IS POPPING UP
ELSEWHERE ACROSS THE AREA...WITH A COUPLE SHOWERS NOW SHOWING UP OVER
SOUTHERN INDIANA. ISOLATED SHOWERS AND TSTRMS WILL BE POSSIBLE
ACROSS THE AREA THIS AFTERNOON THROUGH ABOUT 00Z AS A WEAK UPPER
DISTURBANCE MOVES THROUGH. OVERALL CHANCE FOR RAIN AT ANY GIVEN
LOCATION WILL BE PRETTY LOW...SO JUST MENTIONED CB IN TAFS.
MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR MVFR TO LOCALLY
IFR MIST/FOG AGAIN TONIGHT. VFR CONDITIONS WILL RETURN BY 13Z AS
THE FOG BURNS OFF...BUT HAZY CONDITIONS WILL LIKELY PERSIST
THROUGH THURSDAY MORNING DUE TO HIGH DEW POINTS AND LIGHT WINDS.
OUTLOOK...CHANCE OF THUNDERSTORMS FRIDAY AND AGAIN SUNDAY INTO
MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR OHZ034-035-
042>044-051-060-061-070-071-077-078.
EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 9 PM EDT FRIDAY
FOR OHZ026-045-046-052>056-062>065-072>074-079>082-088.
HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR OHZ026-045-046-
052>056-062>065-072>074-079>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR KYZ089>098.
EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 9 PM EDT FRIDAY
FOR KYZ099-100.
HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR KYZ099-100.
IN...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...KURZHazardous weather outlook, Jul 20, 4:00 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 400 PM EDT WED JUL 20 2011 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042>044-051-060- 061-070-071-077-078-211000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI- PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT- 400 PM EDT WED JUL 20 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. CONDITIONS WILL NOT BE QUITE AS HOT OVER THE WEEKEND. HOWEVER... HEAT INDICES ARE STILL EXPECTED TO RISE TO BETWEEN 100 AND 105 BOTH SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ099-100-OHZ026-045-046-052>056-062>065-072>074-079>082-088-211000- MASON-LEWIS-HARDIN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 400 PM EDT WED JUL 20 2011 ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 9 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. EXCESSIVE HEAT WARNING. CONDITIONS WILL NOT BE QUITE AS HOT OVER THE WEEKEND. HOWEVER... HEAT INDICES ARE STILL EXPECTED TO RISE TO BETWEEN 100 AND 105 BOTH SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 5:20 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT WED JUL 20 2011
KYZ092-093-096>098-OHZ078-202215-
KENTON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-
CLERMONT OH-
520 PM EDT WED JUL 20 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLERMONT...
CAMPBELL...BRACKEN...ROBERTSON...EASTERN PENDLETON AND KENTON
COUNTIES THROUGH 615 PM EDT...
AT 519 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
RICHMOND...MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...FALMOUTH AND
BROOKSVILLE.
ALSO...ASPEN GROVE...WHITE VILLA...CALIFORNIA...CAMPBELL COUNTY
LAKE...GUBSER MILL...GRANTS LICK...MENTOR AND IVOR ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 3855 8417 3855 8421 3858 8421 3856 8438
3902 8450 3905 8440 3903 8432 3907 8431
3909 8424 3861 8398 3860 8399 3858 8397
3853 8417Local storm report, Jul 20, 5:56 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 ENE ALEXANDRIA 38.99N 84.32W
07/20/2011 E1.00 INCH CAMPBELL KY TRAINED SPOTTER
ALSO 45 TO 50 MPH WINDS
&&Special weather statement, Jul 20, 6:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT WED JUL 20 2011
OHZ042-202315-
DARKE OH-
622 PM EDT WED JUL 20 2011
...A STRONG THUNDERSTORM WILL AFFECT DARKE COUNTY THROUGH 715 PM
EDT...
AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...GREENVILLE
AND NEW MADISON.
ALSO...SHARPS CROSSING...SHARPEYE...PIKEVILLE...PALESTINE...
ABBOTTSVILLE...WAYNE LAKES AND GETTYSBURG ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 4031 8471 4012 8443 3993 8473 4008 8482
4009 8481 4024 8481 4026 8481
ASLSpecial weather statement, Jul 20, 6:25 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT WED JUL 20 2011
OHZ078-079-202330-
BROWN OH-CLERMONT OH-
625 PM EDT WED JUL 20 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT AND WESTERN
BROWN COUNTIES THROUGH 730 PM EDT...
AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR AMELIA...
MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSBURG...
BETHEL...FELICITY AND MOUNT ORAB.
ALSO...EAST FORK STATE PARK...BANTAM...NICHOLSVILLE...SALTAIR...POINT
ISABEL AND LOCUST RIDGE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3898 8430 3900 8430 3914 8426 3905 8391
3879 8411Special weather statement, Jul 20, 6:38 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT WED JUL 20 2011
INZ050-058-059-066-OHZ060-202330-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-PREBLE OH-
638 PM EDT WED JUL 20 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PREBLE...WAYNE...FAYETTE...NORTHERN FRANKLIN AND UNION COUNTIES
THROUGH 730 PM EDT...
AT 636 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR
BENTONVILLE AND INTERSTATE 70...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...CONNERSVILLE...CENTERVILLE...RICHMOND...NEW PARIS...LIBERTY
AND BROOKVILLE.
ALSO...ECONOMY...MOUNT AUBURN...BENTONVILLE...GLENWOOD...
JACKSONBURG...EAST GERMANTOWN...WILLIAMSBURG AND GREENS FORK ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3979 8531 3979 8530 3980 8523 3987 8522
3988 8521 4000 8521 4001 8520 4001 8510
3984 8461 3940 8500 3963 8531
ASLLocal storm report, Jul 20, 6:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG UNION CITY 40.20N 84.79W
07/20/2011 DARKE OH LAW ENFORCEMENT
NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:34 PM EDT | Special Weather Statement | ILN | Switzerland | 26 min |
| Jul 20, 6:38 PM EDT | Special Weather Statement | ILN | Fayette, Union, Wayne | 52 min |
| Jul 20, 3:51 PM EDT | Special Weather Statement | ILN | Franklin | 39 min |
| Jul 20, 4:29 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 61 min |
| Jul 20, 4:32 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking | 43 min |
| Jul 20, 4:39 PM EDT | Special Weather Statement | ILN | Scioto | 51 min |
| Jul 20, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 47 min |
| Jul 20, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 52 min |
| Jul 20, 6:22 PM EDT | Special Weather Statement | ILN | Darke | 53 min |
| Jul 20, 6:25 PM EDT | Special Weather Statement | ILN | Clermont | 65 min |
| Jul 20, 7:01 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Miami, Montgomery | 44 min |
| Jul 20, 7:10 PM EDT | Special Weather Statement | ILN | Butler | 50 min |
| Jul 20, 7:49 PM EDT | Special Weather Statement | ILN | Adams | 41 min |
| Jul 20, 7:50 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.